drug capsules

Hair loss can have several reasons. One of them is the fall due to drugs. For the treatment of a variety of disease, it is normal to use drugs with different enzymes. Most of the time, radiation therapy used to treat diseases such as cancer, affect the hair and causes the hair loss. Your hairs, which are falling due to the side effects of medication, can often recover.

In particular, taking into account that many drugs have side effects like this, the falls due to side effects of the drugs may be concidéré as natural and normal. In the area where there is hair, there are many blood veins. The blood circulation is very rapid and continuous in these veins. As related to this, the enzyme mixed with blood, come directly into the hair. Because, as the cells that are in the root area of hair is very sensitive and responsive to this type of enzyme, it is possible to see the falls, partly or totally in the head.

In general, falls due to enzymes that are in drugs are not permanent. Once the drug is stopped, and that the enzymes entered into the body due of the drugs are rejected; the falls are stoped and the recovery cycle begins. At this time, the roots of hair will start to reproduce and will allow you to regain your hair.

Drugs that causes hair loss are générallement, drugs used for the treatment of cancer, the drugs used with the chemotherapy, drugs taken for suicide or talyum taken in large quantities without knowing, the vitamin A taken continuously and in large quantities, retinoids,, flucunazole, contraceptive pills taken orally, and the tablets causing diffuse alopecia.

After these drugs at the end of cleaning of enzymes made in the body; the hair roots resume the growth and the it stops the hair loss and the hairs are back.

In particular, most of the time, taking the drugs, falsely and unconsciously can cause the hair loss. For the most drugs it’s a sign of overdose. If you have hair loss, related to the medication, it will be helpful to talk with your doctor.